OTC Tylenol Extra Strength 500 mg Tablets

Regular price $5.99 Save $-5.99
/

Only 0 items in stock!
  

TYLENOL Extra strength caplets temporarily relieve mild to moderate headache pain and reduce fever. With 500 mg of acetaminophen per caplet, they provide pain relief from headache, backache and menstrual cramps.

*We are only able to ship this item to Canadian customers.

DIN: 00559407

  • Tough on pain but gentle on your stomach
  • Use as a fever reducer and to help alleviate mild to moderate pain due to headache, backache, toothache, menstrual cramps and aches and pains due to common colds and the flu
  • Two-caplet dose starts to work in 15-20 min.

Medicinal Ingredients:
Acetaminophen 500Mg

Non-Medicinal Ingredients:
Cellulose, Corn Starch, Hypromellose, Magnesium Stearate, Polyethylene Glycol, Sodium Starch Glycolate, Water

Do not take more than directed (see liver warnings).

Adults and children 12 years and older: Take 1 tablet every 4-6 hours. If pain or fever does not improve after 1 tablet, take 2 tablets at the next dose. Do not take more than 4000 mg (8 tablets) in 24 hours.

Liver warning:
Acetaminophen may cause severe or possibly fatal liver damage if you take: - more than the recommended dose in 24 hours - with other drugs containing acetaminophen - while drinking 3 or more alcoholic drinks every day.

Allergy alert:
Acetaminophen may cause serious skin reactions. Symptoms may include: - skin reddening - blisters - rash